# SDR IPXA2016111610699

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 52,195 hours, 11,180 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751712
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: M15, NR 3 PYLON INTERNAL RIB CHAFED BEYOND ALLOWABLE LIMITSREMOVED AND REPLACED RIB PER SRM 54-01-42.
